Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 11, Number 1

Effective bounds for Hodge-theoretic connectivity
J. Nagel.
J. Algebraic Geom. 11 (2002), 1-32
Abstract, references and article information
Full-text PDF
MathSciNet review: 1865913
The Hodge conjecture for general Prym varieties
Indranil Biswas and Kapil H. Paranjape.
J. Algebraic Geom. 11 (2002), 33-39
Abstract, references and article information
Full-text PDF
MathSciNet review: 1865912
Complex varieties for which the Chow group mod $n$ is not finite
Chad Schoen.
J. Algebraic Geom. 11 (2002), 41-100
Abstract, references and article information
Full-text PDF
MathSciNet review: 1865914
Algebraic cycles and algebraic models of smooth manifolds
W. Kucharz.
J. Algebraic Geom. 11 (2002), 101-127
Abstract, references and article information
Full-text PDF
MathSciNet review: 1865915
Polydiagonal compactification of configuration spaces
Alexander P. Ulyanov.
J. Algebraic Geom. 11 (2002), 129-159
Abstract, references and article information
Full-text PDF
MathSciNet review: 1865916
Higher normal functions and Griffiths groups
Shuji Saito.
J. Algebraic Geom. 11 (2002), 161-201
Abstract, references and article information
Full-text PDF
MathSciNet review: 1865917
American Mathematical Society